# SDR CALA9901085

- Difficulty date: August 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N39081
- Make and model: Doug DC-10-30
- Aircraft serial: 47861
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Lavatory
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EXIT IDENTIFIER AT LAV C FAILED TO ILLUMINATE.  INSPECTION FOUND CABLES DAMAGED.  THE CABLES WERE REPAIRED AND OPERATION CHECKED IAW MM 33-50-00.
